# SDR CA150923013

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,318 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTION ILLUMINATED INBOUND THEN ON APPROACH FLAPS SELECTED TO FLAP 8 AND THE FLAPS FAIL CAUTION LIGHT ILLUMINATED IMMEDIATELY. CREW REPORT THAT THEY DID NOT ENCOUNTER AND ICING OR RAIN ON ROUTE. THEY DID PASS THROUGH A CLOUD LAYER. OAT AT TIME OF INCIDENT WAS +7 DEGREES. CIRCUIT BREAKERS RESET AND CAUTION WENT OUT, FLAPS OPERATED FULL TRAVEL 10 TIMES WITHOUT A RE-OCCURRENCE.  AFTER FREEZE TORQUE TESTING AND TROUBLESHOOTING ALL 8 FLAP ACTUATORS REPLACED, LUBED, RIGGED, AND FUNCTION CHECKED NUMEROUS TIMES. A3 CHECK TASKS, CLEAN AND LUBE FLEX DRIVE TASKS AND PRE WINTER FLAP LUBE TASKS COMPLETED. CHECKS SERVICEABLE.
